# SDR DALA2016091406672

- Difficulty date: September 13, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N324US
- Make and model: Airbus A320-211
- Aircraft serial: 273
- Aircraft time: 74,374 hours, 33,869 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Frame 27
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON EXTERNAL SKIN FRAME 27 + 12.5" AND BETWEEN  STRINGERS 42 & 43R, PERMANENT REPAIR ON EXTERNAL FUSELAGE SKIN ON FRAME 27 + 12.5" AND BETWEEN STRINGER 42R TO STRINGER 43R AT LOWER FUSELAGE ASPER ERA 547954-14 REV.ORIGINAL AND PRI 547954-14 REV. 0
